Alert archive / Kentucky / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 25, NWS Jackson, KY
NWS Jackson, KY issued this severe thunderstorm warning at Apr 5, 2017, 8:29 PM EDT for 6 counties in Kentucky. It was in force for 31 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 5, 2017, 8:29 PM EDT (00:29 UTC)
- Expired
- Apr 5, 2017, 9:00 PM EDT
- In force
- 31 min
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 70.0 mph
Counties Bath County, KY, Estill County, KY, Fleming County, KY, Menifee County, KY, Montgomery County, KY, Powell County, KY
The radar
The Jackson,KY radar (KJKL), 73 km from the middle of the area, began a volume at 00:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 5, 8:36 PM EDT | FUNNEL CLOUD | Grassy Lick, KY | REPORT OF ROTATING FUNNEL CLOUD ON GRASSY LICK ROAD. |
| Apr 5, 8:48 PM EDT | TSTM WND DMG | Jeffersonville, KY | TWO TREES DOWN AT INTERSECTIONS OF MAIN STREET AND SCIENCE RIDGE ROAD. |
| Apr 5, 9:00 PM EDT | TSTM WND DMG | Oakley, KY | TREES DOWN ON OAKLEY PEEBLE ROAD NEAR INTERSECTION WITH HWY 111. |
| Apr 5, 9:06 PM EDT | TSTM WND DMG | Means, KY | TREES DOWN ON HAWKINS BRANCH ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 5, 2:50 PM EDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.5 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -176 J/kg
- Mixed-layer LCL
- 1464 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 240 m²/s²
- 0-3 km storm-relative helicity
- 334 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
011
WUUS53 KJKL 060029
SVRJKL
KYC011-065-069-165-173-197-060100-
/O.NEW.KJKL.SV.W.0025.170406T0029Z-170406T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service JACKSON KY
829 PM EDT WED APR 5 2017
The National Weather Service in JACKSON KY has issued a
* Severe Thunderstorm Warning for...
Northwestern Powell County in east central Kentucky...
Montgomery County in east central Kentucky...
Bath County in east central Kentucky...
Northwestern Estill County in east central Kentucky...
Northwestern Menifee County in east central Kentucky...
Central Fleming County in east central Kentucky...
* Until 900 PM EDT
* At 829 PM EDT, severe thunderstorms were located along a line
extending from near Winchester to 8 miles northwest of Cressy to
near Harris Ferry, moving northeast at 45 mph.
HAZARD...70 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
* Locations impacted include...
Mount Sterling, Owingsville, Jeffersonville, Camargo, Sharpsburg,
Clay Lick, Pecks Ridge, Levee, Wyoming, Peasticks, Flat Creek,
Odessa, Bourbon Furnace, Pebble, Virden, Prewitt, Crooks, Bethel,
Oakley and Westbend.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
&&
A tornado watch remains in effect until 1000 PM EDT for east central
Kentucky.
LAT...LON 3819 8367 3795 8375 3780 8412 3781 8412
3784 8410 3784 8408 3783 8407 3787 8403
3786 8401 3792 8399 3793 8397 3812 8408
3817 8399 3830 8385 3833 8385 3840 8375
TIME...MOT...LOC 0029Z 236DEG 37KT 3805 8414 3792 8412 3778 8420
HAIL...1.25IN
WIND...70MPH
$$
AR1 follow-up statement
283
WWUS53 KJKL 060046
SVSJKL
Severe Weather Statement
National Weather Service JACKSON KY
846 PM EDT WED APR 5 2017
KYC011-065-069-165-173-197-060100-
/O.CON.KJKL.SV.W.0025.000000T0000Z-170406T0100Z/
Powell KY-Montgomery KY-Bath KY-Estill KY-Menifee KY-Fleming KY-
846 PM EDT WED APR 5 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM EDT
FOR NORTHWESTERN POWELL...MONTGOMERY...BATH...NORTHWESTERN ESTILL...
NORTHWESTERN MENIFEE AND CENTRAL FLEMING COUNTIES...
At 845 PM EDT, severe thunderstorms were located along a line
extending from Flat Creek to Lower Spencer to Waltersville, moving
northeast at 50 mph.
HAZARD...70 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Mount Sterling, Owingsville, Jeffersonville, Camargo, Sharpsburg,
Clay Lick, Pecks Ridge, Levee, Wyoming, Peasticks, Flat Creek,
Odessa, Bourbon Furnace, Pebble, Virden, Prewitt, Crooks, Bethel,
Oakley and Westbend.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
A tornado watch remains in effect until 1000 PM EDT for east central
Kentucky.
LAT...LON 3819 8367 3795 8375 3780 8412 3781 8412
3784 8410 3784 8408 3783 8407 3787 8403
3786 8401 3792 8399 3793 8397 3812 8408
3817 8399 3830 8385 3833 8385 3840 8375
TIME...MOT...LOC 0045Z 240DEG 44KT 3814 8387 3801 8385 3787 8393
HAIL...1.25IN
WIND...70MPH
$$
JGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 5, 7:38 PM EDT, 51 minutes earlier.
Area forecast discussion, Apr 5, 7:38 PM EDT, 51 minutes before
AREA FORECAST DISCUSSION National Weather Service Jackson KY 738 PM EDT Wed Apr 5 2017 .UPDATE... Issued at 622 PM EDT WED APR 5 2017 So far the isolated storms that have affected the western part of our forecast area have remained below severe limits. However, severe storms from Burkesville KY north to near Cincinnati OH are moving northeast and will begin to affect our southwest counties around 7 PM. SPC tornado climatology shows that our southwest counties were well within the range of all severe weather parameters except LCL, which was too high. However the earlier showers there may have helped lower the LCL, so the tornado threat will need to be monitored as storms move into the Lake Cumberland area. && .SHORT TERM...(This evening through Thursday night) Issued at 358 PM EDT WED APR 5 2017 While dewpoints remain in the 40s across the eastern part of the forecast area, low level moisture is surging north into central KY and as far east as the Lake Cumberland area. The dewpoint is up to 59 at Monticello and 58 at the McCreary County Mesonet site. The higher dewpoints line up well with the tornado watch that was just issued by SPC. Storms are beginning to develop across western and central KY and storms are expected to move into the forecast area after 6 PM this evening. Current timing indicates the greatest severe threat will exist from 6 PM to midnight. Storms should evolve into a broken line with embedded supercells as they move east into and across the forecast area this evening. Low pressure near Evansville IN will deepen as it moves northeast tonight, and the cold front which has just moved into western KY will surge east across the forecast area tonight. Once the thunderstorms there will be a lull, then showers will spread back across the area later tonight as wrap around moisture surges into the area as low pressure moves northeast. Thursday will be windy with temperatures near steady in the 40s or falling through the 40s. Wind gusts on Thursday will be 25 to 35 with a few isolated higher gusts. In elevations above 3K feet snow showers are expected by Thursday afternoon. Colder air will continue to pour into the area Thursday night, with rain showers and snow showers continuing. Lows Thursday night will be above freezing expect for the higher terrain near the VA border. As such snow accumulation is not expected except in the higher terrain. Black Mountain may see a couple of inches of snow Thursday night. .LONG TERM...(Friday through Wednesday) Issued at 358 PM EDT WED APR 5 2017 Surface high pressure will build into the area for the end of the week, and with clearing skies a freeze will be possible Friday night. As the high shifts east, temperatures will not be as cold Saturday night, but frost will still be possible in colder valley location Saturday night. With the high shifting off the eastern seaboard on Sunday, and upper level ridging building into the area we will see a warming trend which will last into the first part of the coming week. An upper level short wave trough and associated surface low will move from the plains into the Great Lakes on Tuesday with a cold front moving across our area. This will bring a chance of showers and thunderstorms, with slightly cooler air following for mid week. && .AVIATION...(For the 00Z TAFS through 00Z Thursday evening) ISSUED AT 738 PM EDT WED APR 5 2017 A broken line of thunderstorms will move across the area this evening. Some of the storms may be severe, mainly in the northwest part of the forecast area. It is uncertain whether SME and LOZ will be affected by storms so will go with VCTS there for now, and carry a 2 hour window of storms at the other TAF sites. The storms should move east of the forecast area around 05Z. A cold front pushing east across the area will bring the thunderstorms this evening.The front will push east of the area tonight and gusty south winds will shift to the southwest tonight and then to the west on Thursday. West winds on Thursday will gust to 25 to 30 knots. Outside of thunderstorms VFR conditions will prevail this evening, but low cloud will move into the area behind the front with IFR to MVFR ceilings prevailing on Thursday. There will also be showers on Thursday, with some snow in the highest elevations of far southeast KY. && .JKL WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...SBH SHORT TERM...SBH LONG TERM...SBH AVIATION...SBH
Hazardous weather outlook, Apr 5, 4:30 PM EDT, 3 hours 59 minutes before
Hazardous Weather Outlook National Weather Service Jackson KY 430 PM EDT Wed Apr 5 2017 KYZ052-086>088-104-106>120-061300- Rowan-Knox-Bell-Harlan-Elliott-Morgan-Johnson-Wolfe-Magoffin- Floyd-Lee-Breathitt-Knott-Owsley-Perry-Clay-Leslie-Letcher-Martin- Pike- Including the cities of Morehead, Barbourville, Middlesboro, Pineville, Cumberland, Harlan, Sandy Hook, West Liberty, Paintsville, Campton, Salyersville, Prestonsburg, Wheelwright, Beattyville, Jackson, Hindman, Pippa Passes, Booneville, Hazard, Manchester, Hyden, Jenkins, Whitesburg, Inez, Coal Run, Elkhorn City, Pikeville, and South Williamson 430 PM EDT Wed Apr 5 2017 This hazardous weather outlook is for portions of eastern Kentucky. .DAY ONE...Tonight. Thunderstorms will be likely this evening. Some storms may be severe. The main threats will be large hail and damaging winds. An isolated tornado is also possible. Additionally, locally heavy rainfall may occur, with minor flooding of low lying areas possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. West winds may gust from 30 to 35 mph on Thursday. Some light snow will be possible for the higher elevations of southeast Kentucky Thursday through Friday. An inch or two of snow may accumulate in elevations above 3000 feet. Subfreezing temperatures are possible in many locations Friday night, with frost possible in some valley locations Saturday night. Thunderstorms will be possible on Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed late this afternoon into this evening. KYZ044-050-051-058>060-068-069-079-080-083>085-061300- Fleming-Montgomery-Bath-Estill-Powell-Menifee-Rockcastle-Jackson- Pulaski-Laurel-Wayne-McCreary-Whitley- Including the cities of Flemingsburg, Camargo, Jeffersonville, Mount Sterling, Owingsville, Irvine, Ravenna, Clay City, Stanton, Frenchburg, Brodhead, Mount Vernon, McKee, Annville, Burnside, Somerset, London, Monticello, Stearns, Whitley City, Corbin, and Williamsburg 430 PM EDT Wed Apr 5 2017 ...TORNADO WATCH 127 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This hazardous weather outlook is for portions of eastern Kentucky. .DAY ONE...Tonight. Thunderstorms will be likely this evening. Some storms may be severe. Large hail, damaging winds and a few tornadoes are possible. Additionally, locally heavy rainfall may occur, with minor flooding of low lying areas possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. West winds may gust from 30 to 35 mph on Thursday. Some light snow will be possible for the higher elevations of southeast Kentucky Thursday through Friday. Subfreezing temperatures are possible in many locations Friday night, with frost possible in some valley locations Saturday night. Thunderstorms will be possible on Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed late this afternoon into this evening. SBH
In the hours before
Special weather statement, Apr 5, 5:33 PM EDT, 2 hours 56 minutes before
Special Weather Statement
National Weather Service JACKSON KY
533 PM EDT WED APR 5 2017
KYZ058-068-069-079-111-052200-
Jackson-Lee-Estill-Rockcastle-Pulaski-
533 PM EDT WED APR 5 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN ESTILL...
NORTHWESTERN JACKSON...NORTHEASTERN PULASKI...ROCKCASTLE AND WEST
CENTRAL LEE COUNTIES...
At 532 PM EDT, a strong thunderstorm was located over Level Green, or
7 miles southwest of Mount Vernon, moving northeast at 65 mph.
Winds in excess of 30 mph and pea size hail are possible with this
storm.
Locations impacted include...
Mount Vernon, Boone, Sand Springs, Donaro, Bummer, Threelinks,
Robinet, Rice Station, Kings Station, Bandy, Woodstock, Roundstone,
Spiro, Wabp, Climax, Hansford, Winston, Renfro Valley, Willailla and
Wisemantown.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3734 8453 3734 8450 3738 8449 3753 8432
3753 8430 3752 8430 3751 8427 3752 8420
3756 8416 3757 8409 3765 8413 3767 8409
3772 8410 3776 8406 3756 8383 3717 8448
3727 8461
TIME...MOT...LOC 2132Z 225DEG 55KT 3729 8444
ARSpecial weather statement, Apr 5, 5:51 PM EDT, 2 hours 38 minutes before
Special Weather Statement
National Weather Service JACKSON KY
551 PM EDT WED APR 5 2017
KYZ050-051-058>060-052215-
Montgomery-Menifee-Estill-Bath-Powell-
551 PM EDT WED APR 5 2017
...A STRONG THUNDERSTORM WILL AFFECT POWELL...MONTGOMERY...
SOUTHWESTERN BATH...NORTHWESTERN ESTILL AND WESTERN MENIFEE
COUNTIES...
At 550 PM EDT, a strong thunderstorm was located over Winston, or 7
miles west of Irvine, moving northeast at 60 mph.
Winds in excess of 30 mph and pea size hail are possible with this
storm.
Locations impacted include...
Mount Sterling, Stanton, Irvine, Owingsville, Frenchburg,
Jeffersonville, Camargo, Clay City, Clay Lick, Levee, Bowen,
Cornwell, Kimbrell, Rothwell, Rice Station, Kings Station, Fagan,
Calloway Crossing, Wiseman Crossing Station and Virden.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3796 8353 3763 8412 3765 8413 3767 8409
3774 8408 3778 8411 3781 8408 3782 8410
3781 8412 3782 8411 3784 8408 3782 8407
3785 8406 3784 8400 3787 8403 3787 8402
3792 8399 3793 8397 3799 8400 3817 8383
TIME...MOT...LOC 2150Z 224DEG 52KT 3770 8411
ARSpecial weather statement, Apr 5, 7:51 PM EDT, 38 minutes before
Special Weather Statement
National Weather Service JACKSON KY
751 PM EDT WED APR 5 2017
KYZ084>087-116-117-060030-
Whitley-Clay-McCreary-Knox-Bell-Leslie-
751 PM EDT WED APR 5 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL BELL...KNOX...
SOUTHWESTERN LESLIE...SOUTHEASTERN MCCREARY...WHITLEY AND SOUTHERN
CLAY COUNTIES...
At 751 PM EDT, a strong thunderstorm was located near Zion Hill, or
12 miles southwest of Williamsburg, moving northeast at 75 mph.
Locations impacted include...
Williamsburg, Barbourville, Manchester, Julip, Sandy Fork,
Brightshade, Swan Lake, Zion Hill, Goose Rock, Gausdale, Erose,
Cranes Nest, Krupp, Dixie, Ice Cliff, Avis, Siler, Cottongin, Dewitt
and Flat Lick.
LAT...LON 3660 8450 3661 8451 3697 8400 3697 8395
3699 8392 3702 8391 3702 8387 3706 8387
3722 8368 3697 8343 3659 8408
TIME...MOT...LOC 2351Z 230DEG 66KT 3658 8430
ARSpecial weather statement, Apr 5, 7:55 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service JACKSON KY
755 PM EDT WED APR 5 2017
KYZ044-050-051-060045-
Montgomery-Bath-Fleming-
755 PM EDT WED APR 5 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN
MONTGOMERY...NORTHWESTERN BATH...FLEMING AND NORTHWESTERN ROWAN
COUNTIES...
At 755 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Lewisburg to Pecks Ridge to near
Sharpsburg. Movement was east at 50 mph.
Winds in excess of 30 mph and pea size hail are possible with these
storms.
Locations impacted include...
Flemingsburg, Sharpsburg, Pecks Ridge, Pebble, Muses Mills,
Wallingford, Bethel, Foxport, Oakley, Mount Carmel, Nepton, Tilton,
Ringos Mills, Hillsboro, Craintown, Sherburne, Grange City, Plummers
Landing, Poplar Plains and Elizaville.
LAT...LON 3849 8359 3843 8358 3840 8348 3838 8345
3836 8346 3835 8350 3832 8349 3829 8352
3828 8351 3815 8403 3832 8384 3837 8388
3847 8390 3846 8385 3852 8364
TIME...MOT...LOC 2355Z 247DEG 45KT 3855 8380 3835 8380 3820 8400
RAYSpecial weather statement, Apr 5, 8:11 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service JACKSON KY
811 PM EDT WED APR 5 2017
KYZ079-083-060045-
Wayne-Pulaski-
811 PM EDT WED APR 5 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN WAYNE AND
NORTHWESTERN PULASKI COUNTIES...
At 810 PM EDT, a strong thunderstorm was located over Parnell, or 8
miles west of Monticello, moving northeast at 65 mph.
Winds in excess of 30 mph and pea size hail are possible with this
storm.
Locations impacted include...
Somerset, Monticello, Science Hill, Cains Store, Stab, Bobtown,
Nancy, Parnell, Pointer, Dabney, Valley Oak, Pulaski County Park,
Somerset Pulaski Airport, Cabell, Hogue, Magnum, Naomi, Elihu,
Shopville and Mill Springs.
LAT...LON 3692 8496 3696 8494 3695 8490 3700 8484
3705 8491 3712 8490 3717 8482 3731 8462
3715 8442 3676 8500 3686 8506
TIME...MOT...LOC 0010Z 226DEG 59KT 3687 8500
ARSpecial weather statement, Apr 5, 8:27 PM EDT, 2 minutes before
Special Weather Statement
National Weather Service JACKSON KY
827 PM EDT WED APR 5 2017
KYZ079-083-060100-
Wayne-Pulaski-
827 PM EDT WED APR 5 2017
...A STRONG THUNDERSTORM WILL AFFECT WAYNE AND SOUTHWESTERN PULASKI
COUNTIES...
At 827 PM EDT, a strong thunderstorm was located over Powersburg, or
11 miles northeast of Byrdstown, moving northeast at 60 mph.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
Somerset, Monticello, Burnside, Susie, Sloans Valley, Nancy, Barrier,
Parnell, Gregory, Bronston, Slickford, Pulaski County Park, Somerset
Pulaski Airport, Kidder, Hogue, Powersburg, General Burnside S.p.,
Naomi, Oil Valley and Coopersville.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3694 8492 3700 8484 3702 8485 3718 8471
3701 8445 3661 8491 3662 8499 3663 8500
3668 8500 3669 8502 3676 8501 3680 8503
TIME...MOT...LOC 0027Z 218DEG 51KT 3669 8499
DJThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 8:11 PM EDT | Special Weather Statement | JKL | Pulaski | 34 min |
| Apr 5, 8:27 PM EDT | Special Weather Statement | JKL | Wayne | 33 min |
| Apr 5, 8:31 PM EDT | Severe Thunderstorm Warning | JKL | Estill, Jackson, Lee, Menifee, Montgomery, Powell | 29 min |
| Apr 5, 8:33 PM EDT | Tornado Warning | JKL | Bath, Montgomery | 27 min |
| Apr 5, 8:42 PM EDT | Special Weather Statement | JKL | Leslie | 33 min |
| Apr 5, 8:53 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Fleming, Menifee, Montgomery, Powell, Rowan | 37 min |
| Apr 5, 8:55 PM EDT | Special Weather Statement | JKL | Rockcastle | 35 min |
| Apr 5, 8:57 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Menifee, Morgan, Powell, Rowan, Wolfe | 33 min |
| Apr 5, 9:13 PM EDT | Severe Thunderstorm Warning | JKL | Elliott, Morgan, Rowan | 32 min |
| Apr 5, 9:15 PM EDT | Special Weather Statement | JKL | Leslie, Perry | 30 min |
| Apr 5, 9:21 PM EDT | Special Weather Statement | JKL | Estill, Powell | 24 min |
| Apr 5, 9:28 PM EDT | Severe Thunderstorm Warning | JKL | Estill, Jackson, Lee, Powell, Wolfe | 32 min |
| Apr 5, 10:01 PM EDT | Special Weather Statement | JKL | Morgan | 29 min |
| Apr 6, 3:55 AM EDT | Wind Advisory | JKL | Bath, Bell, Breathitt, Clay, Elliott, Estill and 27 more | 18 hr |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.